# SDR QXEA200500339

- Difficulty date: February 18, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 15,133 hours, 21,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND OUTBOARD SEAT TRACK NR 10 HAS SURFACE CORROSION ON TOP OF LUGS AND PITTING IN BOTTOM OF GROOVE AT X264 TO X267.  REPAIRED IAW DHC-8 202 SRM 51-40-00 AMD SRM 51-40-11.
